Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Group rings of Noetherian groups

  • 138 Accesses

  • 5 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    P. Hall, “Finiteness conditions for soluble groups,” Proc. London Math. Soc.,4, No. 16, 419–436 (1954).

  2. 2.

    Dnestr Notebook: Unsolved problems of the Theory of Rings and Modules [in Russian], Kishinev (1969).

  3. 3.

    A. Yu. Ol'shanskii, “An infinite simple Noetherian group without torsion,” Izv. Akad. Nauk SSSR, Ser. Mat.,43, No. 6, 1328–1393 (1979).

  4. 4.

    J. E. Roseblade, “Group rings of polycyclic groups,” J. Pure Appl. Algebra,3, No. 4, 307–328 (1973).

  5. 5.

    A. Yu. Ol'shanskii, “Groups of bounded period with subgroups of prime order,” Algebra Logika,21, No. 5, 553–618 (1982).

  6. 6.

    V. S. Atabekyan and S. V. Ivanov, “Two remarks on groups of bounded period,” Editorial Board, Izv. Vyssh. Uchebn. Zaved., Nat., VINITI Deposit No. 2243-B87 (1987).

  7. 7.

    S. I. Adyan, Burnside's Problem and Identities in Groups [in Russian], Nauka, Moscow (1975).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 46, No. 6, pp. 61–66, December, 1989.

The author thanks A. Yu. Ol'shanskii for his interest and encouragement.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ivanov, S.V. Group rings of Noetherian groups. Mathematical Notes of the Academy of Sciences of the USSR 46, 929–933 (1989). https://doi.org/10.1007/BF01158629

Download citation


  • Group Ring
  • Noetherian Group